Drug interactions between Bentyl and Imodium
Interactions between your drugs
dicyclomine ↔ loperamide
Applies to:Bentyl (dicyclomine) and Imodium (loperamide)
Using loperamide together with dicyclomine may increase side effects such as dizziness, drowsiness, and difficulty concentrating. You should avoid or limit the use of alcohol while being treated with these medications. Also avoid activities requiring mental alertness such as driving or operating hazardous machinery until you know how the medications affect you. Dicyclomine may also increase the effects of loperamide on your intestines. Contact your doctor if you experience abdominal cramping or bloating during treatment with these medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: Imodium (loperamide)
Alcohol can increase the nervous system side effects of loperamide such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience impairment in thinking and judgment. You should avoid or limit the use of alcohol while being treated with loperamide. Do not use more than the recommended dose of loperamide, and avoid activities requiring mental alertness such as driving or operating hazardous machinery until you know how the medication affects you. Talk to your doctor or pharmacist if you have any questions or concerns.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.